# SDR UALA2011092005086

- Difficulty date: September 19, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,719 hours, 4,985 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 406171383
- Part serial: CM92116
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS MESSAGE.  REPLAC'E K24006 MAIN BATTERY RELAY, NO HELP.  REPLACED RELAYS K24020 & K24019, NO HELP.  ABOVE SHOULD READ RELAY K24006 NOT K24020.  PRIOR TO 2ND TEST HOP, WITH AC POWERED UP FROM BATTERY ONLY, AFTER APU PWR SUPPLIED, GOT 'ELEC STANDBY SYS ' MAINT MESSAGE AND UPPER EICAS MESSAGE.  INTERMITTENTLY ALSO GET 'ELEC BATTERY OFF' UPPER EICAS MESSAGE, WITH BATTERY SW 'ON'.  REF:WD24-33-21SH2, DISCONNECTED D5688J, D4737P, D4836P AND D31013P, INSPECTED 'P' AND 'J' SIDES TO CK FOR PUSHED BACK PINS OR SOCKETS, NO DISCREPANCIES NOTED.  RECONNECTED PLUGS AND CK'D FOR CONTINUITY TO GR (PARTI (PARTIAL).  REPLACED C24640, P310 PSU B ALTN CB REF WDM24-61-31.  PWR'D UP BATTERY AND EXT PWR NORMAL 9 TIMES AND 3 TIMES FROM BATTERY TO APU START SEQUENCE.  TOTAL OF 12 P R UP CYCLES WITH NO FAULTS.
